# SDR UALA2010091603439

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 53,697 hours, 19,961 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bolt
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BOLT FOUND SHEARED AT FLOORBEAMS EXPANSION JOINT AFT OF F46. REPLACED ALL 6 BOLTS AND NDT STRUCTURE, NO CRACKS. FOUND. C-W ON SMB W-U G8897H.
